Volume 3, issue 2 (2003)

Download this article
For printing
Recent Issues

Volume 19
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Other MSP Journals
Geometric construction of spinors in orthogonal modular categories

Anna Beliakova

Algebraic & Geometric Topology 3 (2003) 969–992
Bibliography
1 D Bar-Natan, On the Vassiliev knot invariants, Topology 34 (1995) 423 MR1318886
2 D Bar-Natan, T T Q Le, D P Thurston, Two applications of elementary knot theory to Lie algebras and Vassiliev invariants, Geom. Topol. 7 (2003) 1 MR1988280
3 A Beliakova, Refined invariants and TQFTs from Homfly skein theory, J. Knot Theory Ramifications 8 (1999) 569 MR1693564
4 A Beliakova, C Blanchet, Modular categories of types $B$, $C$ and $D$, Comment. Math. Helv. 76 (2001) 467 MR1854694
5 A Beliakova, C Blanchet, Skein construction of idempotents in Birman–Murakami–Wenzl algebras, Math. Ann. 321 (2001) 347 MR1866492
6 C Blanchet, A spin decomposition of the Verlinde formulas for type A modular categories, Comm. Math. Phys. 257 (2005) 1 MR2163566
7 W Fulton, J Harris, Representation theory, Graduate Texts in Mathematics 129, Springer (1991) MR1153249
8 T T Q Le, Quantum invariants of 3–manifolds: integrality, splitting, and perturbative expansion, from: "Proceedings of the Pacific Institute for the Mathematical Sciences Workshop “Invariants of Three–Manifolds” (Calgary, AB, 1999)" (2003) 125 MR1953323
9 T T Q Le, Integrality and symmetry of quantum link invariants, Duke Math. J. 102 (2000) 273 MR1749439
10 T Q T Le, J Murakami, The universal Vassiliev–Kontsevich invariant for framed oriented links, Compositio Math. 102 (1996) 41 MR1394520
11 T T Q Le, J Murakami, Kontsevich's integral for the Kauffman polynomial, Nagoya Math. J. 142 (1996) 39 MR1399467
12 T Le, V Turaev, Quantum groups and ribbon $G$–categories, J. Pure Appl. Algebra 178 (2003) 169 MR1952424
13 B Patureau-Mirand, Link invariant for the spinor representation of $\mathfrak{so}_7$, J. Knot Theory Ramifications 12 (2003) 605 MR1999634
14 V G Turaev, Quantum invariants of knots and 3–manifolds, de Gruyter Studies in Mathematics 18, Walter de Gruyter & Co. (1994) MR1292673